# SDR AALA20170206004

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,757 hours, 8,552 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Faulty
- Location: Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, DISPATCH REPORTED THE EMERGENCY LOCATOR TRANSMITTER WAS ACTIVE. NO INDICATIONS IN THE COCKPIT. AIRCRAFT WAS GROUNDED.  TROUBLESHOOTING DISCOVERED A FAULTY ELT ON A DOOR EVACUATION SLIDE. REMOVED AND REPLACED L1 DOOR SLIDE (AALA20170202030) AND R4 DOOR SLIDE. OPERATIONAL CHECK GOOD.
